# SDR 07FDEA02446

- Difficulty date: July 12, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623622
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AREA, STA 650 TO 655, AT STR 28L ABOUT LBL7 STRINGER 28L IS CORRODED.  STRINGER SECTION STA 640 11" TO 680 REPLACED ON SNRM N00598.  REMOVED STRINGER SECTION FROM STA 680-STA 720 AND INSTALLED NEW SECTION.  THE CORRODED STRINGER SECTION WAS OUT OF LIMITS.  REF SRM53-10-3/PAGES 1-4B/FIGURE NR 1.
